Reciprocity theorems for time-lapse seismics based on the full and one-way wave equations.

Research output: Chapter in Book/Conference proceedings/Edited volumeConference contributionScientific

Original languageUndefined/Unknown
Title of host publicationThe sixth international congress of the Brazilian Geophysical Society.
Pages1-4
Number of pages4
Publication statusPublished - 1999

Cite this

Fokkema, JT., Wapenaar, CPA., & Dillen, MWP. (1999). Reciprocity theorems for time-lapse seismics based on the full and one-way wave equations. In The sixth international congress of the Brazilian Geophysical Society. (pp. 1-4)